# SDR 03FDEA00379

- Difficulty date: April 3, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310
- Aircraft serial: 283
- Aircraft time: 34,627 hours, 17,136 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fillet
- Condition: Torn
- Location: Nr 2 Eng T/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG I/B THRUST REVERSER CORE UPPER AFT FILLET PANEL TORN.  R/R FILLET PANEL PER IAW SRM 51-40-  2.
